# SDR DALA2016111008604

- Difficulty date: January 9, 2015
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 67,259 hours, 49,418 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1212-1320
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CARGO TRACK BS 1212 - 1320 IS OUT OF LIMITS.  THE CARGO TRACK WAS REAPLACED.
